# SDR ASAA0280713

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5937468501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, LEFT WING FORWARD SPAR HAS CRACK IN LEADING EDGE SKIN LOWER SURFACE FROM ACCESS DOOR FLANGE FORWARD BETWEEN NR 2 AND NR 3 SLAT TRACKS IN AREA OF PREVIOUSLY INSTALLED DOUBLER.  INSTALLED NEW DOUBLER BETWEEN SLAT TRACKS PER SRM 51-10-3 AND EA 5730-01094.   (M)
